Mots-clés : Aptekarev approximation, Laguerre polynomial, Euler constant.
@article{MZM_2011_90_5_a9,
author = {T. Hessami Pilehrood and Kh. Hessami Pilehrood},
title = {Rational {Approximations} to {Values} of the {Digamma} {Function} and a {Conjecture} on {Denominators}},
journal = {Matemati\v{c}eskie zametki},
pages = {744--763},
year = {2011},
volume = {90},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_90_5_a9/}
}
TY - JOUR AU - T. Hessami Pilehrood AU - Kh. Hessami Pilehrood TI - Rational Approximations to Values of the Digamma Function and a Conjecture on Denominators JO - Matematičeskie zametki PY - 2011 SP - 744 EP - 763 VL - 90 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2011_90_5_a9/ LA - ru ID - MZM_2011_90_5_a9 ER -
T. Hessami Pilehrood; Kh. Hessami Pilehrood. Rational Approximations to Values of the Digamma Function and a Conjecture on Denominators. Matematičeskie zametki, Tome 90 (2011) no. 5, pp. 744-763. http://geodesic.mathdoc.fr/item/MZM_2011_90_5_a9/
[2] A. I. Aptekarev, A. Branquinho, W. Van Assche, “Multiple orthogonal polynomials for classical weights”, Trans. Amer. Math. Soc., 355:10 (2003), 3887–3914 | DOI | MR | Zbl
[3] Ratsionalnye priblizheniya postoyannoi Eilera i rekurrentnye sootnosheniya, Sbornik statei, Sovr. probl. matem., 9, ed. A. I. Aptekarev, MIAN, M., 2007
[4] D. N. Tulyakov, “Sistema rekurrentnykh sootnoshenii dlya ratsionalnykh approksimatsiii postoyannoi Eilera”, Matem. zametki, 85:5 (2009), 782–787 | MR | Zbl
[5] M. Petkovšek, H. Wilf, D. Zeilberger, $A=B$, A. K. Peters, Wellesley, MA, 1996 | MR | Zbl
[6] M. Apagodu, D. Zeilberger, “Multi-variable Zeilberger and Almkvist–Zeilberger algorithms and the sharpening of Wilf–Zeilberger theory”, Adv. in Appl. Math., 37:2 (2006), 139–152 | DOI | MR | Zbl
[7] T. Rivoal, “Rational approximations for values of derivatives of the Gamma function”, Trans. Amer. Math. Soc., 361:11 (2009), 6115–6149 | DOI | MR | Zbl
[8] T. Rivoal, “Approximations rationnelles des valeurs de la fonction gamma aux rationnels”, J. Number Theory, 130:4 (2010), 944–955 | MR | Zbl
[9] G. Beitmen, A. Erdeii, Vysshie transtsendentnye funktsii. Gipergeometricheskaya funktsiya. Funktsii Lezhandra, Spravochnaya matematicheskaya biblioteka, Nauka, M., 1965 | MR | Zbl
[10] A. I. Aptekarev, V. G. Lysov, “Asimptotika $\gamma$-form, generiruemykh sovmestno ortogonalnymi mnogochlenami”, Ratsionalnye priblizheniya postoyannoi Eilera i rekurrentnye sootnosheniya, Sbornik statei, Sovr. probl. matem., 9, MIAN, M., 2007, 55–62 | DOI
[11] M. V. Fedoryuk, Asimptotika: integraly i ryady, Spravochnaya matematicheskaya biblioteka, Nauka, M., 1987 | MR | Zbl
[12] M. Prévost, “A new proof of the irrationality of $\zeta(2)$ and $\zeta(3)$ using Padé approximants”, J. Comput. Appl. Math., 67:2 (1996), 219–235 | DOI | MR | Zbl
[13] G. V. Chudnovsky, “On the method of Thue–Siegel”, Ann. of Math. (2), 117:2 (1983), 325–382 | DOI | MR | Zbl